# SDR KCSA2019040232903

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 101,706 hours, 16,195 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Swivel
- Part number: 141830141835
- Part serial: 19001842
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY LOW 1 EICAS MESSAGE DISPLAYED. REMOVED AND REPLACED RIGHT HAND FORWARD SWIVEL ASSEMBLY IAW 747-400 AMM 32-13-17. LEAK CHECK GOOD IAW 747 400 AMM 32-13-17. REMOVED AND REPLACED RIGHT HAND AFT SWIVEL ASSEMBLY IAW 747-400 AMM 32-13-17. LEAK CHECK GOOD IAW 747-400 AMM 32-13-17.
